# SDR SWIA2019121746947

- Difficulty date: November 6, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BEAM SPACER FOUND CORROSION ON AFT GALLEY SUPPORT ANGLE FS 349 BETWEEN LBL 27-LBL45     (C-CHECK)   RO:12/14/2019   REMOVED AND REPLACED GALLEY SUPPORT ANGLE IAW CRJ 200 SRM.
